| Model Number |
BURR ATTACHMENT 2.35 MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 26-jan-2026, it was reported by a sales representative via (b)(4) that an ar-300b burr attachment's locking mechanism is broken.Issue discovered during the case, device swapped, and case completed with no patient effect.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint confirmed.Vendor evaluation found the cause to be due to lack of maintenance.See attached vendor evaluation.